Cyclic polynomials in two variables

e-Archivo Repository

Show simple item record Bénéteau, Catherine Knese, Greg Kosinski, Lukasz Liaw, Constanze Seco Forsnacke, Daniel Sola, Alan A. 2021-05-14T09:43:06Z 2021-05-14T09:43:06Z 2016-12
dc.identifier.bibliographicCitation Bénéteau, C., Knese, G., Kosiński, U., Liaw, C., Seco, D. & Sola, A. (2016). Cyclic polynomials in two variables. Transactions of the American Mathematical Society, 368(12), pp. 8737–8754.
dc.identifier.issn 0002-9947
dc.description.abstract We give a complete characterization of polynomials in two complex variables that are cyclic with respect to the coordinate shifts acting on Dirichlet-type spaces in the bidisk, which include the Hardy space and the Dirichlet space of the bidisk. The cyclicity of a polynomial depends on both the size and nature of the zero set of the polynomial on the distinguished boundary. The techniques in the proof come from real analytic function theory, determinantal representations for polynomials, and harmonic analysis on curves.
dc.description.sponsorship The second author was supported by NSF grant DMS-1363239. The third author was supported by NCN grant 2011/03/B/ST1/04758. The fourth author was partially supported by NSF grant DMS-1261687. The fifth author was supported by ERC Grant 2011-ADG-20110209 from EU programme FP2007-2013 and MEC/MICINN Project MTM2011-24606. The sixth author acknowledges support from the EPSRC under grant EP/103372X/1.
dc.format.extent 18
dc.language.iso eng
dc.publisher American Mathematical Society (AMS)
dc.rights © 2016 American Mathematical Society
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.subject.other Cyclicity
dc.subject.other Dirichlet-type spaces
dc.subject.other Bidisk
dc.subject.other Determinantal representations
dc.title Cyclic polynomials in two variables
dc.type article
dc.subject.eciencia Matemáticas
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2011-24606
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 8737
dc.identifier.publicationissue 12
dc.identifier.publicationlastpage 8754
dc.identifier.publicationtitle Transactions of the American Mathematical Society
dc.identifier.publicationvolume 368
dc.identifier.uxxi AR/0000026421
dc.contributor.funder Ministerio de Economía y Competitividad (España)
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record